# SDR ASAA2016062217135

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 3,897 hours, 1,302 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2685
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 13,356 hours, 3,944 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 2 ENGINE FAULT CODE 75-30802, T25 SIGNALS DISAGREE, SHORT TERM.  ACFT GROUNDED.  REF ASSOCIATED LOGPAGE 11678055 WITH FAULT CODE 75-10822 WAS PRESENT ON NR 2 EEC IAW FIM 75-33, TASK 801, THIS IS AN INTERNAL EEC FAULT.  VERIFIED IAW FIM TASK THAT T25 SENSOR CHANNEL A & B WITHIN TOLERANCE.  EEC R & R AMM 73-21-60.  ETOPS GROUND VERIFICATION OK.
